MAUDE Adverse Event Report: ST PAUL LEVEL 1 SNUGGLE WARM BLANKETS; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1 SNUGGLE WARM BLANKETS; SYSTEM, THERMAL REGULATING
Model Number SWU-2013
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that a device malfunctioned [unspecified] and a patient experienced burn.No additional information was provided.

Brand Name
LEVEL 1 SNUGGLE WARM BLANKETS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15360977
Report Number3012307300-2022-17835
Device Sequence Number6002993
Product Code DWJ
UDI-Device Identifier10610586043413
UDI-Public10610586043413
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWU-2013
Device Catalogue NumberSWU-2013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown